# SDR DALA2016110108050

- Difficulty date: July 13, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 44,484 hours, 30,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP MEMBRANE AT STA 160-200 RBL 55 HAS CORROSION OUT OF LIMITS.  REPAIRED CUSP MEMBRANE AT STA 160-200 IAW ER/A 547490-14 REV 0.
